MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC PROCINCH; WHITE POLYBLEND UHMWPE NON-ABSORBABLE SUTURE WITH TITANIUM BUTTON

RIVERPOINT MEDICAL LLC PROCINCH; WHITE POLYBLEND UHMWPE NON-ABSORBABLE SUTURE WITH TITANIUM BUTTON
Model Number 234-102-065
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evalution.A review of the device history record was performed and all product met requirements prior to release.A visual of the affected device was sent to riverpoint for analysis.The analysis concluded an error may have occured during manufacturing assembly of the device.The lot retains underwent visual inspection and all product passed inspection.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "the pa constructed the open loop procinch at the back table following all manufacturers instructions, and when they pulled the graft down and away from the card, the cinching mechanism wouldn't pull into the center holes of the procinch button.One of the loops was through the button, and the other did not pass through any holes on the button.Both white sutures creating loops should be through center holes of the button.".

Brand Name
PROCINCH
Common Device Name
WHITE POLYBLEND UHMWPE NON-ABSORBABLE SUTURE WITH TITANIUM BUTTON
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
5038178001
MDR Report Key15170607
Report Number3006981798-2022-00024
Device Sequence Number5073096
Product Code MBI
UDI-Device Identifier00810020081978
UDI-Public00810020081978
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K202399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-102-065
Device Lot Number21111830
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown